# SDR NACA2019070800061

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STRINGER CLIP @FSTA 500D STR L27 CRACKED. CORRECTIVE ACTION: STR CLIP @ STA 500D STR 27 REPLACED WITH NEW STR CLIP AND INSTALLED IAW SRM REV 119 CH 51-40-02 PARA. 4.
